# SDR COMA2010060270013

- Difficulty date: May 28, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 15,505 hours, 10,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 6705311047
- Condition: Cracked
- Location: Fuselage
- Part time: 15,505 hours, 10,895 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AND CORROSION IN FS 280 FRAME AT BL 9.00.  PERFORMED FS 280 CROSSBEAM REPLACEMENT SPLICE REPAIR IAW REO 670-53-11-047.
